# SDR 98ZZZX2454

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2656Z
- Make and model: Bbavia 8KCAB
- Aircraft serial: 36018
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 53982
- Condition: Defective
- Location: Rt Wing Root
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS PULLED AT BUTT RIB LT AND RT WING ON TOP SKIN.  RIVETS PULLED THROUGH RIB NOT SKIN.  AMERICAN CHAMPION CHANGED RIB THICKNESS AND FASTENER TYPE AND SPACING 1.5 YEARS AGO.  UNKNOWN NUMBER OF WINGS OUT THERE WITH THIS PROBLEM.  NEED SL OR AD.
